标题:Growth on Meromorphic Solutions of Non-linear Delay Differential Equations
作者:Hu, Pei-Chu; Wang, Qiong-Yan
作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Wang, QY
通讯作者地址:[Wang, QY]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
出版年:2019
卷:26
期:1
页码:131-147
关键词:Delay differential equation; Hyper-order; Meromorphic solution;; Nevanlinna theory
摘要:By using Nevanlinna theory and linear algebra, we show that the number one is a lower bound of the hyper-order of any meromorphic solution of a non-linear delay differential equation under certain conditions.
收录类别:SCIE
资源类型:期刊论文
TOP